# SDR ASAA2019060629575

- Difficulty date: June 2, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,053 hours, 11,822 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM FL280 NOTICED #1 FUEL QTY INDICATOR WAS RAPIDLY DECREASING IN VALUE. #1 QTY INDICATED APPROX 3,400 LBS AND "FUEL IMBAL" WAS ALSO INDICATED. #2 QTY INDICATED CORRECTLY. LEVELED OFF AT FL320 AND TURNED BOTH #1 MAIN FUEL PUMPS OFF AND OPENED THE XFEED. #1 QTY STOPPED DECREASING. SHORTLY AFTER LEVELING OFF #1 FUEL QTY RETURNED TO APPROPRIATE VALUE. ACCOMPLISHED ALL QRH CHECKLISTS AND RETURNED TO NORMAL FUEL OPERATION. FUEL FLOWS AND QTY USED VALUES WERE ALWAYS NORMAL. SUSPECTED INDICATION ISSUE AND CONTINUED FLIGHT NORMALLY. ANOMALY WITH #1 FUEL QTY DID NOT RETURN. IMBAL EXTINGUISHED. GROUNDED - YES. ACCOMPLISHED A TANK AND COMPENSATOR UNITS TEST PER B737-800 AMM 28-41-21-710-801. ALL VALUES ARE WITHIN LIMITS FOR THE #1 TANK PROBES. ACCOMPLISHED A FQIS SYSTEM TEST PER AMM 28-41-00-730-801. CHECKS GOOD. THIS CLEARS MEL'S 28-6B AND 28-12B. ETOPS GROUND VERIFICATION WAS SUCCESSFUL.
